Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mm8

What to do after accutane?

I'm in my last month of accutane and wonder what do with the scars it has left on my cheeks...I seriously don't know if I can stand waiting for six months to have an laser treatment. Haven't had a social life since early december and my patience is starting to fade.

Share this post


Link to post
Share on other sites

hey, I feel you on that. I just got off accutane 3 weeks ago and my scars really get me down. Some use retin-a to get rid of scarring shortly after accutane, however my derm didn't want to perscribe me anything. I'm going to wait the 6 months and then get subsicion and fraxel done on my rolling scars and tca cross for my box scars.

Share this post


Link to post
Share on other sites
hey, I feel you on that. I just got off accutane 3 weeks ago and my scars really get me down. Some use retin-a to get rid of scarring shortly after accutane, however my derm didn't want to perscribe me anything. I'm going to wait the 6 months and then get subsicion and fraxel done on my rolling scars and tca cross for my box scars.

How does Retin-A get rid of scarring? Why didn't your derm perscribed it?

Share this post


Link to post
Share on other sites

retin a increases collagen production which can make some scarring less visible, it also gets rid of wrinkles. some derms don't like prescribing it after accutane because they feel it is too irritating to start something like retin a when your skin is still sensitive from the accutane.

Share this post


Link to post
Share on other sites
retin a increases collagen production which can make some scarring less visible, it also gets rid of wrinkles. some derms don't like prescribing it after accutane because they feel it is too irritating to start something like retin a when your skin is still sensitive from the accutane.

Can I have laser treatments shortly after a Retin-A course?

Share this post


Link to post
Share on other sites

im 17 and ive been on accutane for 6 months and i have just had a month after i stopped taking it, so its out of my system now, i have no more spots but i have quite a few red marks on my cheeks

i am using simple soap and simple moisturizer and some sensitive suncream 50+ when im in the sun but im confused as its still quite red and my derm said i dont have any scarring, its my 18th birthday in about a month and i really want it to be gone by then but i dont no what to do? any suggestions on diet, skin routine or red mark experiences

WOULD BE SO APPRECIATED\\|!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×